Welcome to icliniq.com.
Thanks for providing clear and consistent history about your current medical condition. I can reflect on what you mentioned that it is related to Excedrin as it can cause gastric upset by increasing the secretion of HCl (hydrochloric acid) in the stomach. I suggest that you stop taking Excedrin for the coming period (at least a month), take some dietary precautions including avoiding caffeine, spicy food, dark chocolate, mint, fizzy drinks mainly cola containing ones, deeply fired, chili and spicy food.
Avoid NSAIDs (non-steroidal anti-inflammatory drugs) like Voltaren tablets and even injection and aspirin as well. Take the medication mentioned in the treatment part. In case, the condition continues, you need to visit your doctor (general physician or GIT specialist) for further evaluation.
Gastritis, Peptic ulcer, and GERD(gastroesophageal reflux disease).Treatment plan:
Zantac (Ranitidine) 150 mg tablet one tablet two times a day for seven to ten days.